Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Global Regularity of the Logarithmically Supercritical MHD System in Two-Dimensional Space

Global Regularity of the Logarithmically Supercritical MHD System in Two-Dimensional Space

Year:    2020

Author:    Min Cheng

Journal of Nonlinear Modeling and Analysis, Vol. 2 (2020), Iss. 4 : pp. 573–584

Abstract

In this paper, we study the global regularity of logarithmically supercritical MHD equations in 2 dimensional, in which the dissipation terms are μΛ2αu and νL2βb. We show that global regular solutions in the cases 0<α<12,β>1,3α+2β>3.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.12150/jnma.2020.573

Journal of Nonlinear Modeling and Analysis, Vol. 2 (2020), Iss. 4 : pp. 573–584

Published online:    2020-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    12

Keywords:    Logarithmically supercritical MHD system Global regularity.

Author Details

Min Cheng Email